Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 72, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 4, 2008, 10:14 AM EDT for Adams County, Scioto County, Ohio. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 10:14 AM EDT (14:14 UTC)
- Expired
- Jun 4, 2008, 11:00 AM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 83 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 9:18 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:56 AM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 4, 7:56 AM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
756 AM EDT WED JUN 4 2008
.SYNOPSIS...
A SLOW MOVING WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE
REGION TODAY. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THE FRONT. VERY WARM AIR WILL SETTLE INTO THE AREA FOR THE END OF
THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
THUNDERSTORMS CONTINUE TO DEVELOP AND TRACK ALONG A WARM FRONT
LOCATED OVER OHIO. THIS PATTERN WILL PERSIST THROUGH THIS
EVENING...WITH WIDESPREAD THUNDERSTORMS TRAINING ALONG AND NORTH
OF I-70. ADDITIONAL THUNDERSTORMS ARE LIKELY TO FORM SOUTH OF I-70
DUE TO DAYTIME HEATING. OWING TO STRONG WIND SHEAR AND AMPLE
INSTABILITY...SOME THUNDERSTORMS WILL BE SEVERE...SO TORNADO WATCH
NUMBER 444 IS IN EFFECT UNTIL 11 AM. THIS IS PROBABLY NOT THE LAST
WATCH WE WILL SEE DURING THE PERIOD. THE TRAINING AND PERSISTENT
NATURE OF THE STORMS NORTH OF I-70 NECESSITATED THE ISSUANCE OF A
FLASH FLOOD WATCH THERE THROUGH THIS EVENING. THE FRONT WILL LIFT
FAR ENOUGH NORTH LATE TONIGHT TO ALLOW THUNDERSTORMS TO DIMINISH.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
THE FRONT WILL CONTINUE TO BE PUSHED NORTH BY STRENGTHENING LOW
PRESSURE CENTERED OVER THE NORTHERN PLAINS. AS A RESULT...ILN CWA
WILL BE IN THE WARM SECTOR. THIS WILL ALLOW TEMPERATURES TO RISE
AS HIGH AS THE LOW 90S. THOUGH CONDITIONS WILL BE RELATIVELY
HUMID...A STRONG CAP SHOULD PREVENT DEEP CONVECTION...SO THE
FORECAST FOR THIS PERIOD IS PRIMARILY PRECIPITATION FREE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY
CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD
FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER
WAVE PASSES THROUGH THE GREAT LAKES. LOOKS LIKE THE FRONT WILL HAVE
A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE.
KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST
ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER
ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE
REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS. SHOULD BE
GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL
BE CLOSER TO THE PERIPHERY OF THE RIDGE.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
ACTIVE PATTERN PERSISTS WITH SHORTWAVES CONTINUE TO RUN ALONG THE
SLOW MOVING WARM FRONT DRAPED ACROSS CENTRAL FORECAST AREA. FOCUS
FOR THE FIRST 4 HOURS WILL BE NUMEROUS TSTMS FROM
KCMH/KLCK/KCVG/KCVG...THEN A BRIEF LULL WILL BRING MAINLY SHOWERS
UNTIL BOUNDARY BEGINS TO LIFT NORTH AND INSTABILITY DOES INCREASE
ALONG THE BOUNDARY LATER TODAY. FOCUS FOR GREATEST TSTM CHANCES
WILL THEN BE KDAY/KLCK/KCMH. CIGS AND VSBYS OUTSIDE OF TSTMS WERE
REACHING VFR...BUT MVFR WITHIN TSTMS. SOUTHERN TAF SITES WELL
SOUTH OF BOUNDARY AFTER 00Z...SO VFR OVERNIGHT HERE WITH EXCEPTION
OF LATE MVFR BR FOR KLUK. NORTHERN LOCATIONS SHOULD SEE SHRA MOST
OF TONIGHT WITH POTENTIAL FOR TSTMS...GENERALLY VFR TO
OCCASIONALLY MVFR CIGS/VSBY IN PRECIPITATION.
OUTLOOK...TSTMS POSSIBLE AGAIN THURSDAY...WITH POTENTIAL FOR MVFR
CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS EVENING FOR OHZ026-034-035-042>046-
051>056-060>065-070>074.
KY...NONE.
IN...FLOOD WATCH THROUGH THIS EVENING FOR INZ050-058-059-066.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...HAWBLITZEL
AVIATION...JDRHazardous weather outlook, Jun 4, 9:26 AM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 926 AM EDT WED JUN 4 2008 INZ074-075-080-KYZ089>100-OHZ077>082-088-051000- DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL- OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 926 AM EDT WED JUN 4 2008 ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. OHZ053>056-060>065-070>074-051000- CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 926 AM EDT WED JUN 4 2008 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. OHZ051-052-051000- MIAMI-CHAMPAIGN- 926 AM EDT WED JUN 4 2008 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. INZ050-058-059-066-OHZ026-034-035-042>046-051000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE- 926 AM EDT WED JUN 4 2008 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. INZ073-051000- RIPLEY- 926 AM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATER TODAY...AND MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. RYAN
In the hours before
Local storm report, Jun 4, 7:59 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM TSTM WND DMG 3 S MADEIRA 39.14N 84.37W
06/04/2008 HAMILTON OH TRAINED SPOTTER
NUMEROUS TREE LIMBS DOWNED...UP TO 20-40 FEET IN LENGTH
AND ONE FOOT IN DIAMETER. NUMEROUS SMALL TREES AND POWER
LINES DOWNED.
0750 AM HAIL CINCINNATI 39.14N 84.51W
06/04/2008 E0.88 INCH HAMILTON OH PUBLIC
0756 AM HAIL 3 ESE CINCINNATI 39.12N 84.45W
06/04/2008 E0.75 INCH HAMILTON OH NWS EMPLOYEE
&&
HATZOSLocal storm report, Jun 4, 8:07 AM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
807 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM HAIL 5 SW FAYETTEVILLE 39.14N 84.00W
06/04/2008 E0.88 INCH CLERMONT OH PUBLIC
&&
HATZOSLocal storm report, Jun 4, 8:30 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
830 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM TORNADO NEWTOWN 39.12N 84.35W
06/04/2008 HAMILTON OH LAW ENFORCEMENT
HAMILTON COUNTY AND NEWTOWN POLICE REPORTING A TORNADO
TOUCHDOWN WITH WITNESSES IN NEWTOWN...PRESENTLY
UNCONFIRMED. NUMEROUS TREES WERE TWISTED AND
DOWNED...ALONG WITH A HEAVY METAL AWNING...A PORTABLE
TOILET THROWN 500 FEET...AND GENERAL DEBRIS SCATTERED
AROUND.
&&
HATZOSSpecial weather statement, Jun 4, 8:31 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 831 AM EDT WED JUN 4 2008 INZ059-066-073>075-080-KYZ091>093-OHZ070-071-077-041330- UNION IN-FRANKLIN IN-DEARBORN IN-RIPLEY IN-OHIO IN-SWITZERLAND IN- BOONE KY-CAMPBELL KY-KENTON KY-HAMILTON OH-BUTLER OH-WARREN OH- 831 AM EDT WED JUN 4 2008 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE CINCINNATI METRO AREA INCLUDING...EXTREME WESTERN WARREN...BUTLER...HAMILTON... KENTON...CAMPBELL...BOONE...SWITZERLAND. ..OHIO...SOUTHERN RIPLEY...DEARBORN...EASTERN FRANKLIN AND SOUTHEASTERN UNION COUNTIES THROUGH 930 AM EDT... AT 827 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM OXFORD TO REXVILLE...MOVING EAST AT 65 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...THE GREATER CINCINNATI METRO AREA...BROOKVILLE...HAMILTON...RISING SUN...LAWRENCEBURG...BURLINGTON...INDEPENDENCE...AND ALEXANDRIA. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME STRONGER...THEN A WARNING MAY BE NEEDED. RYAN
Local storm report, Jun 4, 9:01 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM TSTM WND DMG MIDLAND 39.31N 83.91W
06/04/2008 CLINTON OH TRAINED SPOTTER
MANY TREES DOWNED DUE TO HIGH WINDS...WITH SOME FALLING
ON BUILDINGS AND CAUSING STRUCTURAL DAMAGE.
&&
HATZOSLocal storm report, Jun 4, 9:15 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
915 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM TSTM WND DMG CHILLICOTHE 39.34N 82.99W
06/04/2008 ROSS OH LAW ENFORCEMENT
LARGE LIMBS DOWN ACROSS ROADS.
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:03 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery, Warren | 57 min |
| Jun 3, 8:12 PM EDT | Tornado Warning | ILN | Clinton, Greene, Montgomery, Warren | 48 min |
| Jun 3, 8:13 PM EDT | Tornado Warning | ILN | Fayette, Pickaway, Ross | 47 min |
| Jun 3, 8:40 PM EDT | Tornado Warning | ILN | Clinton | 50 min |
| Jun 3, 8:41 PM EDT | Tornado Warning | ILN | Butler, Preble | 49 min |
| Jun 3, 8:44 PM EDT | Tornado Warning | ILN | Ross | 46 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 42 min |
| Jun 3, 8:59 PM EDT | Tornado Warning | ILN | Hocking | 31 min |
| Jun 3, 9:01 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Montgomery, Pickaway, Ross and 1 more | 119 min |
| Jun 3, 9:07 PM EDT | Tornado Warning | ILN | Preble | 38 min |
| Jun 3, 9:17 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland, Ross | 58 min |
| Jun 3, 9:28 PM EDT | Tornado Warning | ILN | Butler, Warren | 47 min |
| Jun 3, 9:34 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 56 min |
| Jun 3, 9:41 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 49 min |
| Jun 3, 9:44 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 46 min |
| Jun 3, 9:55 PM EDT | Flash Flood Warning | ILN | Butler, Preble | 2 hr |
| Jun 3, 10:02 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 43 min |
| Jun 3, 10:11 PM EDT | Tornado Warning | ILN | Pike, Ross | 49 min |
| Jun 3, 10:14 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 29 min |
| Jun 3, 10:42 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Greene, Highland, Montgomery, Pickaway and 3 more | 4 hr |
| Jun 3, 11:32 PM EDT | Areal Flood Advisory | ILN | Clark, Fairfield, Fayette, Franklin, Greene, Hocking and 4 more | 118 min |
| Jun 3, 11:56 PM EDT | Tornado Warning | ILN | Clinton, Warren | 49 min |
| Jun 3, 11:59 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 2 hr |
| Jun 4, 2:07 AM EDT | Areal Flood Advisory | ILN | Darke | 113 min |
| Jun 4, 2:48 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Miami | 42 min |
| Jun 4, 3:03 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 58 hr |
| Jun 4, 3:23 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison | 67 min |
| Jun 4, 3:28 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Miami, Montgomery, Preble | 3 hr |
| Jun 4, 3:48 AM EDT | Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 20 hr |
| Jun 4, 3:52 AM EDT | Flash Flood Warning | ILN | Darke, Miami | 9 hr |
| Jun 4, 4:18 AM EDT | Flash Flood Warning | ILN | Montgomery, Preble | 9 hr |
| Jun 4, 4:24 AM EDT | Flash Flood Warning | ILN | Clark | 8 hr |
| Jun 4, 7:43 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 47 min |
| Jun 4, 7:46 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 44 min |
| Jun 4, 7:51 AM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 39 min |
| Jun 4, 8:10 AM EDT | Areal Flood Advisory | ILN | Clermont, Clinton, Hamilton, Warren | 2 hr |
| Jun 4, 8:13 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 47 min |
| Jun 4, 8:17 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 43 min |
| Jun 4, 8:33 AM EDT | Severe Thunderstorm Warning | ILN | Highland, Pickaway, Pike, Ross | 57 min |
| Jun 4, 8:41 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 3 hr |
| Jun 4, 9:09 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 51 min |
| Jun 4, 9:26 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Licking, Pike, Ross | 3 hr |
| Jun 4, 10:07 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland | 2 hr |
| Jun 4, 11:44 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 2 hr |
| Jun 4, 12:38 PM EDT | Flash Flood Watch | ILN | Scioto | 9 hr |
| Jun 4, 12:50 PM EDT | Areal Flood Advisory | ILN | Champaign, Darke, Delaware, Fairfield, Franklin, Licking and 3 more | 3 hr |
| Jun 4, 1:11 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Scioto | 2 hr |
| Jun 4, 1:56 PM EDT | Flash Flood Warning | ILN | Adams, Brown | 3 hr |
| Jun 4, 2:30 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 45 min |
| Jun 4, 3:00 PM EDT | Flash Flood Warning | ILN | Scioto | 2 hr |
| Jun 4, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 47 min |
| Jun 4, 6:22 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton, Highland | 38 min |
| Jun 4, 6:26 PM EDT | Flash Flood Warning | ILN | Butler, Clermont, Hamilton | 3 hr |
| Jun 4, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 64 min |
| Jun 4, 6:31 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 59 min |
| Jun 4, 6:40 PM EDT | Tornado Warning | ILN | Adams, Brown | 35 min |
| Jun 4, 6:43 PM EDT | Tornado Warning | ILN | Brown, Clermont | 47 min |
| Jun 4, 6:48 PM EDT | Flash Flood Warning | ILN | Adams, Brown, Scioto | 3 hr |
| Jun 4, 6:50 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Greene, Highland, Warren | 55 min |
| Jun 4, 6:54 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 66 min |
| Jun 4, 7:03 PM EDT | Tornado Warning | ILN | Adams, Brown | 27 min |
| Jun 4, 7:07 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 38 min |
| Jun 4, 7:08 PM EDT | Tornado Warning | ILN | Adams, Scioto | 52 min |
| Jun 4, 7:22 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pickaway, Pike and 2 more | 53 min |
| Jun 4, 12:47 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 43 min |
| Jun 4, 1:26 PM EDT | Severe Thunderstorm Warning | ILN | Gallatin, Grant, Owen | 25 min |
| Jun 4, 1:41 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 30 min |
| Jun 4, 1:54 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin, Grant, Kenton | 51 min |
| Jun 4, 2:47 PM EDT | Tornado Warning | ILN | Lewis | 32 min |
| Jun 4, 5:59 PM EDT | Tornado Warning | ILN | Boone | 46 min |
| Jun 4, 6:14 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 3 hr |
| Jun 4, 6:15 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 45 min |
| Jun 4, 6:26 PM EDT | Tornado Warning | ILN | Boone, Gallatin, Kenton | 34 min |
| Jun 4, 6:27 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 33 min |
| Jun 3, 8:21 PM EDT | Tornado Warning | ILN | Fayette, Franklin, Union | 39 min |
| Jun 4, 3:11 AM EDT | Flash Flood Warning | ILN | Wayne | 6 hr |
| Jun 4, 8:03 AM EDT | Areal Flood Advisory | ILN | Dearborn, Franklin, Ripley | 15 min |
| Jun 4, 8:16 AM EDT | Flash Flood Warning | ILN | Dearborn, Franklin, Ripley | 3 hr |
| Jun 4, 8:21 AM EDT | Areal Flood Advisory | ILN | Fayette, Union | 3 hr |
| Jun 4, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Ripley | 64 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.